# SDR AALA20091117TUL05

- Difficulty date: November 17, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 48,817 hours, 23,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME 1474 CRACKED AT ELEVATOR ACCUMULATOR SUPPORT BRACKET FASTENERS.  DOUBLER INSTALLED PER AARD 53-10-00-15.
